# SDR DALA2017012500626

- Difficulty date: January 23, 2017
- Submitted: January 26, 2017
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 42,358 hours, 29,857 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SEAT TRACK SUPPORT RT SIDE STA737 CRACKED AT BOTTOM (M). REPLACED CRACKED SEAT TRACK SUPPORT WITH NEW SEAT TRACK SUPPORT IAW SRM 51-41-05 AND DRAWING 3925812 AT FS 737 RT SIDE.
